Reconstruction of space-dependent potential and/or damping coefficients in the wave equation

Hussein, SO, Lesnic, D and Yamamoto, M (2017) Reconstruction of space-dependent potential and/or damping coefficients in the wave equation. Computers and Mathematics with Applications, 74 (6). pp. 1435-1454. ISSN 0898-1221

Abstract

Metadata

Authors/Creators:
  • Hussein, SO
  • Lesnic, D
  • Yamamoto, M
Copyright, Publisher and Additional Information: © 2017 Elsevier Ltd. This is an author produced version of a paper published in Computers & Mathematics with Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Inverse problem; Coefficient identification problem; Carleman estimates; Wave equation; Nonlinear optimization
Dates:
  • Published: 15 September 2017
  • Accepted: 17 June 2017
  • Published (online): 20 July 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Jun 2017 13:17
Last Modified: 20 Jul 2018 00:38
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.camwa.2017.06.030

Share / Export

Statistics